MAUDE Adverse Event Report: SHUNLONG HOLDING LTD. DRIVE DEVILBISS HEALTHCARE; BED, AC-POWERED ADJUSTABLE HOSPITAL

SHUNLONG HOLDING LTD. DRIVE DEVILBISS HEALTHCARE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 15571HR
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696)
Date of Event 03/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed by a letter from an attorney, stating that the end user was in bed when the motor of the bed and mattress allegedly caught on fire, causing second and third degree burns to their legs.There was no further information provided.Drive will cooperate and participate in the litigation process to gather further information as to the origin and cause of the fire.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
SHUNLONG HOLDING LTD.
2, floor 2, building 2, nanyue
wutian sub-district,
ouhai district wenzhou,, zhejiang 32500 0
CH  325000
MDR Report Key21208827
Report Number2438477-2025-00006
Device Sequence Number3810355
Product Code FNL
UDI-Device Identifier00822383963600
UDI-Public(01)00822383963600
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2025
Report Date (Section F) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15571HR
Device Catalogue Number15571HR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2025
Event Location Home
Date Report to Manufacturer01/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA01/22/2025